# SDR UIEA201000174

- Difficulty date: May 19, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 45,468 hours, 8,440 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR AT STA 1700L FOUND "2 X 1" PUNCTURE. "1. REMOVE THE RELATED FLOOR PANEL FROM STA 1660 TO 1720 REF AMM 25-50-00. REF EO 4453A243 REPAIRED THE DAMAGE WITH BMS5-28 TYPE 19 AND BMS 9-3 TYPE L FABRIC AND EPO CAST 50A19816 RESIN CSRM 53-00-50 REPAIR 1.  INSTALLED THE REPAIR FLOOR PANEL REF AMM 25-50-00".
